Infinite versus finite graph domination

Bacsó, Gábor and Jung, H. A. and Tuza, Zsolt (2010) Infinite versus finite graph domination. Discrete Mathematics, 310 (9). pp. 1495-1500.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39

Update Item Update Item